Connected component of positive solutions for singular superlinear semi-positone problems
KeywordsSpectrum of singular problem, nonlinear boundary conditions, exterior domain, positive solutions
AbstractBifurcation theory is used to prove the existence of connected components of positive solutions for some classes of singular superlinear semi-positone problems with nonlinear boundary conditions.
A. Ambrosetti, D. Arcoya and B. Buffoni, Positive Solutions for some semi-positone problems via bifurcation theory, Differential Integral Equations 7 (1994), no. 3, 655–663.
H. Asakawa, Nonresonant singular two-point boundary value problems, Nonlinear Anal. 44 (2001), 791–809.
D. Butler, E. Ko, E.K. Lee and R. Shivaji, Positive radial solutions for elliptic equations on exterior domains with nonlinear boundary conditions, Commun. Pure Appl. Anal. 13 (2014), no. 6, 2713–2731.
A. Castro, L. Sankar and R. Shivaji, Uniqueness of nonnegative solutions for semipositone problems on exterior domains, J. Math. Anal. Appl. 394 (2012), 432–437.
D.D. Hai and R. Shivaji, Positive radial solutions for a class of singular superlinear problems on the exterior of a ball with nonlinear boundary conditions, J. Math. Anal. Appl. 456 (2017), no. 2, 872–881.
E. Ko, M. Ramaswamy and R. Shivaji, Uniqueness of positive radial solutions for a class of semipositone problems on the exterior of a ball, J. Math. Anal. Appl. 423 (2015), no. 1, 399–409.
E. K. Lee, R. Shivaji and B. Son, Positive radial solutions to classes of singular problems on the exterior domain of a ball, J. Math. Anal. Appl. 434 (2016), no. 2, 1597–1611.
Y. Li, Y. Ding and E. Ibrahim, Positive radial solutions for elliptic equations with nonlinear gradient terms on an exterior domain, Mediterr. J. Math. 15 (2018), no. 3, 19 pp.
R. Ma and Y. An, Global structure of positive solutions for superlinear second order m-point boundary value problems, Topol. Methods Nonlinear Anal. 34 (2009), no. 2, 279–290.
J. Weidmann, Spectral Theory of Ordinary Differential Operators, Lecture Notes in Mathematics, Springer–Verlag, Berlin, 1987.
G. T. Whyburn, Topological Analysis, Princeton University Press, Princeton, 1958.
A. Zettl, Sturm–Liouville Theory, Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, 2005.
How to Cite
Number of views and downloads: 0
Number of citations: 0